# SDR IPXA2025111755667

- Difficulty date: November 7, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 31,307 hours, 20,502 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Out Of Balance
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPEARS TO BE MIGRATING FROM THE RIGHT TO LEFT TANK. STARTED WITH 7.2 IN LEFT TANK 7.5 IN RIGHT, 0.3 IN CENTER. AT TOP OF CLIMB LH TANK 5.8 RIGHT FUEL TANK AT 5.3 CENTER AT 0.5. SEE LOG PG PICTURE.  INSTALLED L/H AFT X FEED VALVE ACTUATOR IAW AMM TASK 28-22-12-404-288. ACCOMPLISHED TEST OF THE FORWARD AND AFT ENGINE FUEL CROSSFEED VALVES OPERATION REF AMM TASK 28-22-02-714-055 ALL INDICATIONS NORMAL
